# SDR WX0A070345

- Difficulty date: July 4, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SURFACE - 2 DENTS. WING STA XF41-48, 6X7 INCH, 0156 DEEP & STA XF55 TO XF59 51/4 X 4, .200 DEEP. CUTOUT DENTED AREA - FABED REPLACEMENT SKIN & REPAIR DOUBLER - TREATED - PRIMED REPAIR PARTS & INSTALLED IAW SRM 51-70-6 & 51-70-3
